# SDR P2EA01109

- Difficulty date: June 14, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N127NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND LEFT WING AILERON UPPER SKIN WITH DENTS AND LOWER SKIN WITH DELAMINATION AT WBL 480.  REPAIRED LEFT WING AILERON P/N 65-46454-23A, S/N 555 DUE TO DELAMINATION BETWEEN WBL STATION 471 AND 486 IAW COOPESA EO NR COO-CMP-3-57-259-01 DATED JUNE 14, 2001 AND DOCUMENTED ON FAA 8110-3 FORM.  (M)
